# SDR AALA202212142579

- Difficulty date: November 28, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Rt Nac Spigot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT PYLON LOWER SPIGOT FITTING BASE PLATE.  MAINTENANCE REPAIRED SPIGOT FITTING BASE PLATE PER SRM 54-51-12-283-001.
